# SDR UALA2010092703575

- Difficulty date: September 27, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 75,218 hours, 12,247 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 7732887810
- Part serial: 149
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE BLEED OFF LIGHT ON & RT ENG BLEED OFF EICAS MESSAGE, WITH ENG RUNNING, ENG BLEED SWITCH ON, LT & RT ISOLATION VALVES CLOSED, AC PACK SELECTED ON, & DUCT PSI IS ZERO. OFF LIGHT STAYS ON WHEN N1 IS ABOVE 41%. REPLACED PRSOV PER MM. ACP ENG RUN PER JRH ALL OPERATION AND INDICATIONS NORMAL.
